标题:Relationship between maximum principle and dynamic programming principle for stochastic recursive optimal control problems of jump diffusions
作者:Jingtao Shi
作者机构:[Shi, J] School of Mathematics, Shandong University, Jinan 250100, China
通讯作者:Shi, J
通讯作者地址:[Shi, JT]Shandong Univ, Sch Math, Jinan 250100, Peoples R China.
来源:Optimal Control Applications and Methods
出版年:2014
卷:35
期:1
页码:61-76
DOI:10.1002/oca.2055
关键词:Stochastic optimal control;Recursive utility;Backward stochastic differential equation;Jump diffusions;Maximum principle;Dynamic programming principle
摘要:This paper is concerned with the relationship between maximum principle and dynamic programming principle for stochastic recursive optimal control problems of jump diffusions. Under the assumption that the value function is smooth, relations among the adjoint processes, the generalized Hamiltonian function, and the value function are given. A linear quadratic recursive utility portfolio optimization problem in the financial market is discussed to show the applications of the main result.
收录类别:EI;SCOPUS;SCIE
WOS核心被引频次:1
Scopus被引频次:2
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84892673447&doi=10.1002%2foca.2055&partnerID=40&md5=4532c6cc2ee1ec30610daf923b3f11d5
TOP